# SDR TRAX200700964

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 22,742 hours, 19,665 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Failed
- Location: Crew Escape
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH FAILS OPEN AND CLOSE FUNCTIONAL TEST.  [07-26-07]  REMOVED HATCH, LUBED WITH, D.C. 33.   REPLACED AND PERFORMED FUNCTIONAL TEST.  NO DECREPANCIES FOUND AT THIS TIME, IAW CRJ 200 AMM .
